# SDR C2XA03CL187

- Difficulty date: November 18, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4365
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2169  THE CREW REPORTED THAT THE BACK-UP TRIM WAS INOP IN FLIGHT.  RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT.  ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
